# SDR VTZA200500120

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Aircraft time: 13,658 hours, 11,813 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R102328
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATTERY RIB CRACKED BETWEEN ATTACHING FASTENERS.
